RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 153–166 (Mi umn3963)  

This article is cited in 5 scientific papers (total in 5 papers)

Hilbert's modular group of the field $\mathbf Q(\sqrt{5})$ and the cubic diagonal surface of Clebsch and Klein

F. Hirzebruch


Full text: PDF file (1478 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:5, 96–110

Bibliographic databases:

UDC: 513.83
MSC: 11F41
Received: 25.05.1976

Citation: F. Hirzebruch, “Hilbert's modular group of the field $\mathbf Q(\sqrt{5})$ and the cubic diagonal surface of Clebsch and Klein”, Uspekhi Mat. Nauk, 31:5(191) (1976), 153–166; Russian Math. Surveys, 31:5 (1976), 96–110

Citation in format AMSBIB
\Bibitem{Hir76}
\by F.~Hirzebruch
\paper Hilbert's modular group of the field $\mathbf Q(\sqrt{5})$ and the cubic diagonal surface of Clebsch and Klein
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 153--166
\mathnet{http://mi.mathnet.ru/umn3963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498397}
\zmath{https://zbmath.org/?q=an:0335.14007|0356.14010}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 5
\pages 96--110
\crossref{https://doi.org/10.1070/RM1976v031n05ABEH004190}


Linking options:
  • http://mi.mathnet.ru/eng/umn3963
  • http://mi.mathnet.ru/eng/umn/v31/i5/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Geer, “Hilbert modular forms for the field
      $$\mathbb{Q}(\sqrt 6 )$$
      ”, Math Ann, 233:2 (1978), 163  crossref  mathscinet  zmath
    2. Rolf Müller, “Hilbertsche Modulformen und Modulfunktionen zu
      $$\mathbb{Q}(\sqrt 5 )$$
      ”, Arch Math, 45:3 (1985), 239  crossref  mathscinet  zmath  isi
    3. Sławomir Cynk, Duco Straten, “Small resolutions and non-liftable Calabi-Yau threefolds”, manuscripta math, 2009  crossref  mathscinet  isi
    4. BERT VAN GEEMEN, MATTHIAS SCHÜTT, “TWO MODULI SPACES OF ABELIAN FOURFOLDS WITH AN AUTOMORPHISM OF ORDER FIVE”, Int. J. Math, 2012, 1250108  crossref
    5. JAUME LLIBRE, YUDY BOLAÑOS, “RATIONAL FIRST INTEGRALS FOR POLYNOMIAL VECTOR FIELDS ON ALGEBRAIC HYPERSURFACES OF ℝn+1”, Int. J. Bifurcation Chaos, 22:11 (2012), 1250270  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:362
    Full text:132
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019